# SDR SWAA2025061674553

- Difficulty date: May 23, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOWER SILL LOCATED BTW BS 440 TO BS 492.4 RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT 2025-340248<[01] THE MINIMUM REMAINING THICKNESS OM REWORKED AREA TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN:130066401; DUE DATE: 21-OCT-25;[02] REPLACED WEB LOWER SILL LOCATED BTW BS 440 TO BS 492.4 RBL 25 WL 156.1 AT FWD CARGO COMPARTMENT I.A.W. B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 DWG 143A8330 SHEET 42 REV. A   SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII  SEE INDIVIDUAL SIGN OFF BELOW
